# SDR FDEA201803010903

- Difficulty date: March 1, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AFA3170501
- Condition: Cracked
- Location: Bs 1709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BS 1709, NEAR FWD LOWER CORNER OF DOOR, END OF FRAME, HAD A CRACKED BRACKET.   REMOVED & REPLACED THE BRACKET IAW DWG AFA3170, & SRM 51-31-01, VOL II.
